# SDR DXTA2025052903680

- Difficulty date: May 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N845QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000094
- Aircraft time: 2,380 hours, 1,427 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTREMELY BAD MUSTY SMELL IN CABIN AND COCKPIT WHILE ON THE GROUND WITH APU ON. ALSO STARTED TO SMELL THE MILDEW SMELL AGAIN DESCENDING THROUGH 10,000 FEET. CORRECTIVE ACTION: APU GEN INOP, RETRIEVED GPU AND TRANSPORTED TO AIRCRAFT. POWERED ON APU AS REQUIRED AND RAN A/C, VERIFIED DISCREPANCY. GAINED ACCESS TO CABIN AIR FILTER. REMOVED FILTER HEPA RECIRC PN: 9914836-1 SN:1270 DUE TO BAD CABIN SMELL. INSPECTED FILTER AND FOUND IT TO BE EXTREMELY DIRTY. INSTALLED NEW FILTER HEPA RECIRC PN: 9914836-1 SN:1214. POWERED ON AND RAN A/C SYSTEM. SMELL WAS BETTER BUT NOTED THERE WAS STILL AN ODD LINGERING SMELL. COORDINATED WITH NJA SITE REP AND HE CONFIRMED SMELL IS NOT COMING FROM A/C AND SUSPECTS THE AIRCRAFT IS IN NEED OF INTERIOR CARPET CLEANING. REPORTED FINDINGS TO MCC AND THEY ADVISED ITEM IS OK FOR SIGN OFF. SITE MANAGER IS SCHEDULING INTERIOR CLEANING. CLOSED UP AIRCRAFT. WORK PERFORMED IRW CE-700 AMM 21-70-10. 28MAY2025
